×

Weakly topologized algebras. (English) Zbl 0078.29202


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Bourbaki, Espaces vectoriels topologiques, Chaps. 1-2 ActualitĂ©s Scientifiques et Industrielles no. 1189, Paris, Hermann. · Zbl 0042.35302
[2] Seth Warner, Weak locally multiplicatively-convex algebras, Pacific J. Math. 5 (1955), 1025 – 1032. · Zbl 0067.08701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.